# SDR CALA2018073001710

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 81,028 hours, 17,893 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: 19753090001
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 71,710 hours, 16,647 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLB OUT LT ENG EGT IN AMBER WITH TEMP 150DEG HIGHER THAN LT. ALL OTR INDICATIONS SIMILAR PERFORMED FIM TASK 75-32-00-815-824-R06 BVCU BITE TEST. FAULTS NOTED 71, 73, 77, 10, 11, 12, 13, 18 AND 92. PER BLOCK 21 FLAG NOTE 2 CODES 71, 73 AND 77 ARE NOT ON TABLE. REQUIRES BVCU REPLACEMENT. R&R BVCU IAW AMM 75-32-01-023-ROO. PERFORMED OPS CHECK TEST NR 3 IAW AMM 71-00-00-715-049. OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED. TT 1224856 SN OFF 3125 CONTROLLER, HIG OFF 19-7530-9-0001 3125.
